# SDR DALA13049510908

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR DUCT CRACKED ON LT SIDE BS 1437.   WELDED CRACK IAW ER/A 382101-14MA, 030469, VERIFIED WELD WITH FPI IAW MOD NDT SPM 900-6-3.
